# SDR 06FDEA02590

- Difficulty date: July 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA72027
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR AREA AT RT OBS SEAT LOCATION, CUT OUT FOUND WITH CRACKS ALONG CIRCUMFERENCE.  EXISTING REPAIR DOUBLER ON FLOOR AREA AT RT SEAT LOCATION CUTOUT.  REMOVED AS PER SRM 51-35-01 VOL II.  CRACKS ON CIRCUMFERENCE OF CUT-OUT TRIMMED-OFF AT 02 EA.   LOCATIONS AS PER SRM 53-00-01 FIG 5 VOL I.  REPAIR DOUBLERS FABRICATED USING MATERIAL 7075-0-0.025" AS PER SRM 53-00-01 FIG 5 VOL I.  NEW REPAIR DOUBLERS INSTALLED AS PER SRM 51-35-01 VOL II.  MINOR REPAIR CLASSIFIED AS PER GMM 6-2-100.
